# SDR CALA2021122002395

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 63,820 hours, 21,874 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Sta147.90
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB. LOWER SKIN STATION 147.90 HAS CRACK INDICATION I/B OF DRAIN HOLE AND FIGURE 206/REPAIR 11. INSPECTION THRESHOLD 56,000 TOTAL DETAILED VISUAL AND EXTERNAL LFEC. FLIGHT CYLCES. REPEAT EVERY 9,000 TOTAL FLIGHT CYCLES. METHOD REPAIRED R/H HORIZONTAL STAB PER SRM 55-10-01 REPAIR 11. PLACE ON DIP DO THE INSPECTIONS AS GIVEN IN TABLE 204/REPAIR 11 VERIFIED REPAIR GOOD.
